| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a patient was revised due to hinge post was dislocated from rotating hinge knee femoral hinge and articular surface was dislocated from tibial component.Attempts have been made, but there is no additional information at this time.
Additional Manufacturer Narrative
(b)(4).Concomitant devices: articular surface with hinge post extension size e 20 mm height catalog #: 00588005020 lot #: 63275666; tibial component precoat size 2 catalog #: 00588000200 lot #: 64146578; articular surface with segmental hingepost size e 20 mm height catalog #: 00598801212 lot #: 63449950; femoral component option for cemented use only size e left catalog #:00588001501 lot #: 64366815.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple reports were filed for this event, please see associated reports: 0001822565 - 2021 - 01943, 0001822565 - 2021 - 01965, 0001822565 - 2021 - 01942.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.